# SDR DALA2016100407010

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,012 hours, 53,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN AROUND AFT LAVATORY SERVICE PANEL.  THIS REPAIR WILL BE MONITORING UNDER LOG PAGE NBR 2705513 ER/A 512863-14 REV A SEC III.
